MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X9X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X9X28 MM; INTERBODY SPACERS
Model Number 108812009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned so a device evaluation was not possible.No non-conformances or capas were found on this lot.Lot was released.There is been only one complaint related to a non-union.Root cause cannot be determined or traced back to the device with the information provided.The complaint device was not returned for an evaluation.However, non-union is a known procedural risk for lumbar spinal fusion that is often caused by patient conditions that are entirely unrelated to device performance.The description provided with the complaint indicates that the screws used for the procedure became loose, which may have been a contributing factor for the non-union.
 
Event or Problem Description
It was reported that this was a tlif (l5/s1) for spinal stenosis on (b)(6) 2022.After surgery, a revision surgery will be performed in (b)(6) 2023 due to loosening of the screws and non-union between l5/s1.In the revision surgery, the cage will be removed and replaced with a competitor's product.The screws will be removed and replaced with sized up screws.The surgeon commented it was unclear if loosening of the screws occurred because of non-union or if loosening of the screws caused non-union.No further information is available.This complaint involves five (5) devices.

Brand Name
T-PAL PROTI 10X9X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17380467
Report Number3012966183-2023-00012
Device Sequence Number17697368
Product Code MAX
UDI-Device Identifier00819917021646
UDI-Public00819917021646
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model Number108812009
Device Lot Number216541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown